# SDR AALA201803169007

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 50,478 hours, 28,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT BREAKAWAY FLASHLIGHT INOPERATIVE.  REPLACED AFT FORWARD FLIGHT ATTENDANTS FLASHLIGHT BATTERY.  OPS CHECKED GOOD.
